MAUDE Adverse Event Report: MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE

MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 30
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Codes Rash (2033); Needle Stick/Puncture (2462); Skin Inflammation/ Irritation (4545)
Date of Event 06/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Adverse event (ae) assessment: ae assessor attempted multiple times to contact the vgo user.There was no return contact.The patient had called into vcc with complaints of devices falling off.He had one complaint of a needle coming loose and poking him.He also complained of developing a rash where the device was, for which he went to see a dermatologist.There is limited detailed information provided.The patient developed a skin reaction to the adhesive.He sought treatment from a dermatologist.This is not a severe adverse reaction; the device uses medical grade hypoallergenic adhesive however some people may develop a reaction.It is not known how his glucose was affected when his device fell off.It is not known how he prepped the skin or where he wears it.This is not a serious adverse event.There is not enough information, but it is possible the device contributed.Device evaluation: nine devices were received and evaluated for the device fell off event.All devices were evaluated, and no issue was observed.Due to the used condition of the foam pad, the original adhesion properties could not be verified.The complaint about these devices could not be confirmed.
 
Event or Problem Description
The patient reported that their last box of v-go's are completely falling off and he had to stop using them.The patient reported that one of the devices had the needle stick/scratch him before falling off.The patient reported nine devices fell off, however the exact event dates for each were not reported.The patient reported getting an awful rash on arm and stomach area which crusted over.The patient reported he will go see a dermatologist.The devices were reported to be available for return to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Additional device evaluation: an additional seven devices were received and evaluated for the device fell off complaint.All device functions were tested, and no issue was observed.Due to the used condition of the foam pad, the original adhesion properties could not be verified.The complaint about these devices could not be confirmed.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer (Section G)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer Contact
jeffrey zajac
293 boston post road w
#330
marlborough, MA 01752
MDR Report Key17202717
Report Number1226572-2023-00053
Device Sequence Number6742004
Product Code LZG
UDI-Device Identifier00385609400025
UDI-Public(01)00385609400025(17)250727(10)FG322102
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/27/2025
Device Model NumberV-GO 30
Device Catalogue Number8560-9400-02
Device Lot NumberFG322102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2023
Supplement Date Received by Manufacturer07/12/2023
Initial Report FDA Received Date06/26/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale